# SDR ABXA9801143

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591143267
- Condition: Cracked
- Location: Bs 1080
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERNAL FUSELAGE SKIN AT STATION 1080 CRACKED BETWEEN LONGERON 1R AND 2R.  REPAIRED IAW DC9 SRM 53-04.
